# SDR YENA2023020900145

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 79,328 hours, 28,851 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Part number: B372BAM0515
- Part serial: Q00136009650
- Condition: Failed
- Location: 1ce3
- Part time: 74,195 hours, 26,741 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#954, SJU-FLL. 'SEC #3 FAULT DURING FINAL DESCENT WITH STRONG ELECTRICAL ODOR; PERFORMED TSM 24-00-00-810-823-A.  IDENTIFIED SOURCE OF BURNT ELECTRICAL ODOR TO THE SEC3. REPLACED SEC 3 IAW AMM TASK 27-94-34. OPS CHECK NORMAL.'
